Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal normal subgroups of the modular group


Author: Morris Newman
Journal: Proc. Amer. Math. Soc. 19 (1968), 1138-1144
MSC: Primary 20.65
DOI: https://doi.org/10.1090/S0002-9939-1968-0248233-3
MathSciNet review: 0248233
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Gierster, Die Untergruppen der Galois'schen Gruppe der Modular-Gleichungen für den Fall eines primzahlen Transformation-grades, Math. Ann. 18 (1881), 319-365. MR 1510106
  • [2] A. M. Macbeath, Fuchsian groups, Lectures at Queen's College, Dundee.
  • [3] M. Newman, Normal subgroups of the modular group which are not congruence subgroups, Proc. Amer. Math. Soc. 16 (1965), 831-832. MR 0181618 (31:5846)
  • [4] I. Reiner, Normal subgroups of the unimodular group, Illinois J. Math. 2 (1958), 142-144. MR 0095881 (20:2379)
  • [5] K. Wohlfahrt, An extension of F. Klein's level concept, Illinois J. Math. 8 (1964), 529-535. MR 0167533 (29:4805)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.65

Retrieve articles in all journals with MSC: 20.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0248233-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society